# SDR ASAA2015102813550

- Difficulty date: October 28, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 70,095 hours, 40,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101071101
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CURTAIN DIVIDER FWD EMERGENCY EXIT LIGHT LENS CONER BROKEN.  ACFT GROUNDED. REINSTALLED EXIT LIGHT LENS AT CLASS DIVIDER, REF MM 33-51-11.
